# SDR R61A2019083120891

- Difficulty date: August 20, 2019
- Submitted: August 31, 2019
- Operation: Air carrier
- Aircraft: N863RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000100
- Aircraft time: 39,398 hours, 23,388 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seal Depressor
- Part number: 17107179001
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND CRACK IN L1 DOOR SEAL DEPRESSOR 6 INCHES FROM TOP OF DOOR.  MAINTENANCE REMOVED AND REPLACED SEAL DEPRESSOR IAW SRM 51-41-01.
